# SDR 99FDEA00321

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AJC7208
- Condition: Cracked
- Location: Bs 2164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0224 - DURING A/C P-F CONVERSION AT OAN, FOUND 5 INCH CRACK IN THE AFT BODY KEEL CAP, LONGERON 45 AT BS 2164.  TRIMMED LONGERON 45 TO REMOVE DAMAGED SECTION AND INSTALLED A FILLER AND A 7075-T6511 SPLICE IAW EA NR 8-5310-39515.
